Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 61, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 2, 2009, 3:32 PM CDT for Pickens County, Tuscaloosa County, Alabama. It was in force for 28 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 3:32 PM CDT (20:32 UTC)
- Expired
- Apr 2, 2009, 4:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Pickens County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:33 PM CDT | TSTM WND DMG | 3 Se Echola, AL | A FEW TREES WERE BLOWN DOWN ON PAUL MILLS ROAD. |
| Apr 2, 3:40 PM CDT | TSTM WND DMG | 4 Ne Lake Lurleen State, AL | A FEW TREES WERE BLOWN DOWN ALONG SAWMILL ROAD. |
| Apr 2, 3:42 PM CDT | TSTM WND DMG | 3 Sw Samantha, AL | SEVERAL DOZEN TREES WERE BLOWN DOWN NEAR THE INTRSECTION OF HIGHWAY 43 AND MONTGOMERY ROAD SOUTHWEST OF SAMANTHA. POSSIBLE TORNADO. |
| Apr 2, 3:42 PM CDT | TSTM WND DMG | 5 Ene Lake Lurleen Stat, AL | A FEW TREES WERE BLOWN DOWN ON PAUL HOWELL ROAD. |
| Apr 2, 3:42 PM CDT | TORNADO | 6 Sw Samantha, AL | SEVERAL DOZEN TREES WERE BLOWN DOWN 2 MILES WEST OF THE INTERSECTION OF HIGHWAY 43 AND BRADY MONTGOMERY ROAD. THE TREES WERE SNAPPED OFF IN A NORTHWEST DIRECTION. PROBABLE TORNADO. |
| Apr 2, 3:43 PM CDT | TORNADO 1 | 2 Nw Samantha, AL | SEVERAL DOZEN TREES...HARDWOOD AND SOFTWOOD...WERE SNAPPED AND UPROOTED. THE MOST SIGNIFICANT TREE DAMAGE WAS WHERE THE TORNADO TRACK CROSSED BRADY MONTOMGERY ROAD. THE TORNADO TRACK WAS 0.579 MILE LONG...AND 150 YARDS WIDE. ESTIMATED WINDS WERE 85-95 MPH. |
| Apr 2, 3:55 PM CDT | TSTM WND DMG | 5 Ese Turkey Creek At T, AL | FEW TREES DOWN AND PENNY SIZE HAIL REPORTED NEAR THE INTERSECTION OF WATERMELON RD AND LOCK 15 RD. |
| Apr 2, 3:55 PM CDT | HAIL 0.75 | 5 Ese Turkey Creek At T, AL | DIME TO PENNY SIZE HAIL AS OBSERVED NEAR THE INTERSECTION OF WATERMELON ROAD AND LOCK 15 ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 1:33 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 022032
TORBMX
ALC107-125-022100-
/O.NEW.KBMX.TO.W.0061.090402T2032Z-090402T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...
* UNTIL 400 PM CDT
* AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
COKER...OR 6 MILES SOUTHEAST OF GORDO...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES NORTHWEST OF COKER BY 335 PM CDT...
LAKE LURLEEN STATE PARK BY 340 PM CDT...
SAMANTHA BY 350 PM CDT...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 255 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 23 THROUGH 33...
US 78 EXIT NUMBERS 70 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 113 THROUGH 153
AND INTERSTATE 59 EXIT NUMBERS 130 THROUGH 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WESTERN ALABAMA.
&&
LAT...LON 3361 8757 3326 8725 3311 8779 3328 8788
3338 8786
TIME...MOT...LOC 2031Z 227DEG 45KT 3327 8782
$$
10/ARM2 follow-up statements
000 WWUS54 KBMX 022040 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 340 PM CDT THU APR 2 2009 ALC107-022050- /O.CAN.KBMX.TO.W.0061.000000T0000Z-090402T2100Z/ PICKENS AL- 340 PM CDT THU APR 2 2009 ...THE TORNADO WARNING FOR EAST CENTRAL PICKENS COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR WESTERN ALABAMA. LAT...LON 3313 8772 3340 8783 3361 8757 3326 8725 TIME...MOT...LOC 2040Z 227DEG 41KT 3336 8771 $$ ALC125-022100- /O.CON.KBMX.TO.W.0061.000000T0000Z-090402T2100Z/ TUSCALOOSA AL- 340 PM CDT THU APR 2 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR TUSCALOOSA COUNTY... AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ECHOLA...OR 11 MILES NORTHWEST OF NORTHPORT...MOVING NORTHEAST AT 45 MPH. THE TORNADO WILL BE NEAR... SAMANTHA BY 350 PM CDT... WINDHAM SPRINGS BY 400 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR WESTERN ALABAMA. && LAT...LON 3313 8772 3340 8783 3361 8757 3326 8725 TIME...MOT...LOC 2040Z 227DEG 41KT 3336 8771 $$ 10/ARM
000 WWUS54 KBMX 022050 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 350 PM CDT THU APR 2 2009 ALC125-022100- /O.CON.KBMX.TO.W.0061.000000T0000Z-090402T2100Z/ TUSCALOOSA AL- 350 PM CDT THU APR 2 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHERN TUSCALOOSA COUNTY... AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SAMANTHA...OR 14 MILES NORTH OF NORTHPORT...MOVING NORTHEAST AT 45 MPH. THE TORNADO WILL BE NEAR... WINDHAM SPRINGS BY 400 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR WESTERN ALABAMA. && LAT...LON 3316 8760 3346 8775 3361 8757 3326 8725 TIME...MOT...LOC 2050Z 223DEG 38KT 3345 8764 $$ 10/ARM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 12:50 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 2, 12:50 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT THU APR 2 2009 .UPDATE...FOR 18Z AVIATION. && .SHORT TERM...TODAY AND TONIGHT. ACTIVE WEATHER PERIOD EXPECTED AS A STRONG COLD FRONT MOVES INTO AND ACROSS THE AREA LATER THIS AFTERNOON AND TONIGHT. STORM PREDICTION CENTER HAS ENTIRE AREA OUTLOOKED FOR MODERATE RISK. MOIST AND UNSTABLE AIR MASS ALREADY IN PLACE AND UPPER SUPPORT WILL MOVE IN LATER IN THE DAY AND EARLY TONIGHT. WE COULD SEE ISOLATED SEVERE STORMS ANYWHERE THIS MORNING...WITH MORE ORGANIZED SEVERE WEATHER LATER IN THE DAY. FOR BETTER TIMING OF ORGANIZED SEVERE WEATHER WE USED OUR LOCAL WRF MODEL...EXPECT WESTERN SECTIONS UNDER THE GUN FROM 3 PM UNTIL 7 PM...CENTRAL SECTIONS 6 PM UNTIL 10 PM...THEN EASTERN SECTIONS 9 PM UNTIL 1 AM AND THIS ACTIVITY WILL BE ASSOCIATED WITH SQUALL LINE (COLD FRONT). PRIMARY THREATS WILL BE DAMAGING WINDS... LARGE HAIL AND TORNADOES. ACTIVITY WILL SHIFT QUICKLY TO OUR EAST BY 2 AM AS DRIER AIR MOVES IN FROM THE WEST. BE SURE TO HAVE A WEATHER ACTION PLAN READY AS WATCHES AND WARNINGS WILL LIKELY BE REQUIRED. HIGHS TODAY IN THE 70S...LOWS TONIGHT IN THE 50S. LAKE WIND ADVISORY WILL BE IN EFFECT FROM NOON UNTIL MIDNIGHT. .LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SATURDAY...MUCH QUIETER AND DRIER PERIOD EXPECTED AS WEAK HIGH PRESSURE BUILDS INTO AND ACROSS THE AREA. SUNDAY AND MONDAY...ANOTHER COLD FRONT MOVES INTO AND ACROSS THE AREA ON SUNDAY AND SHIFTS TO THE EAST ON MONDAY. MODELS HAVE TRENDED STRONGER WITH THIS SYSTEM AND BETTER UPPER SUPPORT IS INDICATED. A FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS SYSTEM ON SUNDAY. DRIER AIR EXPECTED LATER MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. RETURN FLOW DEVELOPS ON WEDNESDAY WITH NEXT SYSTEM EXPECTED JUST BEYOND THIS PERIOD. && .AVIATION...18Z TAF DISCUSSION. EXPECT SCT SH/TS DEVELOPMENT THIS AFTERNOON...AFFECTING ALL SITES...WITH GENERALLY MVFR CEILINGS. SOUTHEASTERLY WINDS WILL INCREASE THIS AFTERNOON...WITH GUSTS UP TO 25 KTS. AS A FRONT APPROACHES FROM THE WEST TONIGHT...EXPECT THE COVERAGE OF CONVECTIVE ACTIVITY TO INCREASE...GOING FROM SCATTERED ACTIVITY TO A BROKEN SQUALL LINE ALONG THE FRONT. SOME STORMS COULD BE SEVERE. THIS ACTIVITY WILL MOVE FROM WEST TO EAST THROUGH THE STATE...ENDING BY 03-05Z ACROSS THE WEST...AND 05-06Z ACROSS THE EAST. BEHIND THE FRONT...BR AND LOW CLOUDS AT 1KFT IS EXPECTED. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FOR ALL AREAS FROM NOON UNTIL MIDNIGHT. && 50
Hazardous weather outlook, Apr 2, 11:58 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1158 AM CDT THU APR 2 2009 ALZ011>015-017>050-030100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1158 AM CDT THU APR 2 2009 ...MODERATE RISK OF SEVERE STORMS ACROSS CENTRAL ALABAMA THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AHEAD OF AND ALONG A STRONG COLD FRONT WHICH WILL PASS THROUGH ALABAMA LATER THIS AFTERNOON AND TONIGHT. DURING THE EARLY AFTERNOON HOURS...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ACROSS EAST CENTRAL...PRODUCING SMALL HAIL AND WIND GUSTS TO 45 MPH. BY 2 PM CDT...A SQUALL LINE WILL BE APPROACHING THE ALABAMA MISSISSIPPI STATE LINE. THESE STORMS SHOULD AFFECT THE WESTERN COUNTIES OF ALABAMA FROM 2 PM UNTIL 5 PM...THE CENTRAL COUNTIES OF ALABAMA BETWEEN 4 PM AND 8 PM...AND THE EASTERN COUNTIES OF ALABAMA BETWEEN 8 PM AND MIDNIGHT. THESE STORMS WILL CARRY WITH THEM THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND THE POTENTIAL FOR A STRONG TORNADO. RIVER FLOODING CONTINUES FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RIVERS WILL REMAIN IN FLOOD THROUGH AT LEAST FRIDAY EVENING FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AFTERNOON...LASTING INTO THE OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY ON TODAY. 27
In the hours before
Special weather statement, Apr 2, 12:25 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1225 PM CDT THU APR 2 2009 ALZ018-019-025-026-021815- CALHOUN-ETOWAH-SHELBY-ST. CLAIR- 1225 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH...SHELBY AND ST. CLAIR COUNTIES UNTIL 115 PM CDT... AT 1225 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR RIVERSIDE...OR NEAR PELL CITY...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RIVERSIDE. NEELY HENRY DAM. OHATCHEE. WILLIAMS. MARKTON. SOUTHSIDE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 2, 2:50 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL HAMILTON 34.14N 87.98W
04/02/2009 E0.25 INCH MARION AL COUNTY OFFICIAL
&&
10.5Local storm report, Apr 2, 3:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG DETROIT 34.03N 88.17W
04/02/2009 LAMAR AL EMERGENCY MNGR
MULTIPLE TREES DOWN
&&
10.5Local storm report, Apr 2, 3:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TORNADO HIGHTOGY 33.69N 88.09W
04/02/2009 LAMAR AL PUBLIC
UNCONFIRMED TORNADO OBSERVED ON HWY17
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:39 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 51 min |
| Apr 2, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 29 min |
| Apr 2, 4:35 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 2, 4:55 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 38 min |
| Apr 2, 5:50 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 40 min |
| Apr 2, 7:46 AM CDT | Tornado Warning | BMX | Pike | 29 min |
| Apr 2, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 40 min |
| Apr 2, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 39 min |
| Apr 2, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Lamar, Pickens, Sumter, Tuscaloosa | 52 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 33 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 48 min |
| Apr 2, 3:14 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 31 min |
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 38 min |
| Apr 2, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Marion, Pickens, Tuscaloosa, Walker and 1 more | 48 min |
| Apr 2, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Jefferson, Shelby, Tuscaloosa, Walker | 46 min |
| Apr 2, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 48 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.